@article{105761, author = {Josef Klouda}, title = {Ternary rings associated to translation plane}, journal = {Commentationes Mathematicae Universitatis Carolinae}, volume = {018}, year = {1977}, pages = {169-181}, zbl = {0355.20079}, mrnumber = {0438225}, language = {en}, url = {http://dml.mathdoc.fr/item/105761} }
Klouda, Josef. Ternary rings associated to translation plane. Commentationes Mathematicae Universitatis Carolinae, Tome 018 (1977) pp. 169-181. http://gdmltest.u-ga.fr/item/105761/
Projective planes, Trans. Amer. Math. Soc. 54 (1943), 229-277. (1943) | MR 0008892 | Zbl 0060.32209
A general coordinatization princlple for projective planes with comparison of Hall and Hughes frames and with examples of generalized oval frames, (to appear in Czech. Math. Journal). | MR 0358558
Projective planes, Springer Verlag New York - Heidelberg - Berlin 1973. (1973) | MR 0333959 | Zbl 0267.50018
Ternary rings with zero associated to translation planes, Czech. Math. Journal 23 (98) (1973), 617-628. (1973) | MR 0331209
Projective planes and isotopic ternary rings, Amer. Math. Monthly 74 (1967) II, 1185-1195. (1967) | MR 0223972 | Zbl 0164.51401